# SDR DL757090130

- Difficulty date: February 2, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 70,154 hours, 32,858 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Part number: B237002503
- Part serial: M10057
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT DECK DOOR UNLOCK LIGHT OVERHEAD PANEL INOP, WHEN AMT ARRIVED SMOKE WAS COMING FROM LIGHT ASSY.  RELAMPED, NO HELP.  REMOVED AND REPLACED PANEL ASSY PER AMM NOW OK PANEL CKS.
